MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Catalog Number 02-022-35-3013
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Joint Laxity (4526); Insufficient Information (4580)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-020-11-0330 - truliant ps cem fem ps cem right sz 3 5143660.02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t 5508956.1510-s - cemex system fast 70 gm ab2786.200-02-35 - three peg patella 35mm 5534067.201-78-15 - holding pin mini sharp point 4 pk 5258889.201-78-82 - collar fixation pin 2pk 40mm, quick release 5509153.201-78-89 - 3" drill bit, mod.Hex 2 pack 3932952.201-78-89 - 3" drill bit, mod.Hex 2 pack 5512335.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2018.Approximately 3 years after the initial procedure the patient had a right knee revision on (b)(6) 2021.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2021: diagnosis: right total knee prosthetic instability.Inspection of the femoral and tibial metal implants was done after removal finding no evidence of erosion or loosening at any position.A 17 mm polyethylene trial was substituted finding the instability to be completely attended.The patient awakened and returned to the recovery room without complications.
 
Additional Manufacturer Narrative
Investigation results-the cause of the patient¿s instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.There is no mention in the operative report of device malfunction or wear, the tibial insert was increased in size.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
The 13mm insert was replaced with a 17mm to address the patient's knee stability.There is no mention of device malfunction or wear.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d10, h6 clinical codes, medical device problem code, component code and type of investigation code.D10: 02-020-11-0330 - truliant ps cem fem ps cem right sz 3 (b)(6).02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t (b)(6).1510-s - cemex system fast 70 gm (b)(6).200-02-35 - three peg patella 35mmm (b)(6).201-78-15 - holding pin mini sharp point 4 pk (b)(6).201-78-82 - collar fixation pin 2pk 40mm, quick release (b)(6).201-78-89 - 3" drill bit, mod.Hex 2 pack (b)(6).201-78-89 - 3" drill bit, mod.Hex 2 pack (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
michael crader
3523771140
MDR Report Key17663270
Report Number1038671-2023-02119
Device Sequence Number6190424
Product Code JWH
UDI-Device Identifier10885862304292
UDI-Public10885862304292
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Catalogue Number02-022-35-3013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer03/11/2024
01/12/2026
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date03/11/2024
01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexUnknown